# SDR FDEA202009242305

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 87,700 hours, 19,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC84305
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE LEFT HAND HORIZONTAL STABILIZER OUTBOARD LEADING EDGE 331FT FOUND WITH EXISTING BLIND RIVET REPAIR AT XFS=322.131 TO XFS 333.764.  EMPENNAGE LEFT HAND HORIZONTAL STABILIZER OUTBOARD LEADING EDGE 331FT, WITH EXISTING BLIND RIVET REPAIR BETWEEN XFS=322.131 TO XFS=333.764.  REMOVED AND REPAIR CARRIED OUT, AS PER SRM 55-10-02-2R FIGURE 201 REPAIR 3.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-10.
